... taken it and all ive had is cramping, nausea, and tiredness. I need reassurance that I may not be pregnant because im not financially stable and it'd be impossible for me to have it since my parents would make me get rid of it. I need help, and reassurance please, anyone?
Hello Reassurance. I know its scary but honestly as long as you did not vomit after taking the Plan B you should be fine. Its way to early for any pregnancy symptoms so what you are feeling is the hormonal bump from plan B. It will ease. Try not to worry too much or you'll psych your self out if your anything like me.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2014 • 1 answer
Posted 5 Oct 2016 • 1 answer
Posted 1 Oct 2017 • 1 answer
Posted 13 Oct 2017 • 1 answer
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Posted 12 May 2018 • 1 answer